MathSciNet Relay Station
MathSciNet bibliographic data
MR2961743 47H10 (47H09 54H25)
Gadzhich, L.; Rakochevich, V. Quasi-contractions of K-metric spaces with the metric defined by a cone that is not normal. (Russian) Funktsional. Anal. i Prilozhen. 46 (2012), no. 1, 75--79; translation in Funct. Anal. Appl. 46 (2012), no. 1, 62–65
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement